# SDR AWXA200300705

- Difficulty date: May 6, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y1292 RT,  FORWARD FO FR 67. MAINTENANCE REMOVED FLOORBEAM BETWEEN FR 66 AND FR 68, FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 6 AND 7.
